# SDR SCNA98134

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 42D107A1
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE NUMBER ONE ENGINE OIL PRESSURE LOW LIGHT ON FILTER BYPASS INDICATOR.  RETURNED AIRCRAFT TO LAS.  REMOVED AND REPLACED BYPASS DIFFERENTIAL PRESSURE SWITCH REF MM 793300.  OPERATIONALLY CHECKS GOOD.
